# SDR 05FDEA02705

- Difficulty date: August 29, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 75,773 hours, 55,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1203-1223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON AIRCRAFT, RAN INTO AIRCRAFT   N192FE.  DENTED AT BS 1203L TO 1223L IN BETWEEN STRINGERS 19 & 20, GOUGED AT BS 1203L TO 1223L IN BETWEEN STRINGERS 20 & 21.  REPAIRED SKIN PER SRM 53-30-3, MAJOR REPAIR.
